Join the 'Cardiac Arrhythmia' group to help and get support from people like you.
Cardiac Arrhythmia Questions
Related terms: Irregular Heartbeat, Dysrhythmia
We found 26 questions associated with the 'Cardiac Arrhythmia' topic.
Wellbutrin, has anyone experienced hard or rapid & irregular heartbeats, muscle back pain, insomnia?
Posted 28 Feb 2011 • 13 answers
Loss of appetite and cannot gain any weight? This all makes me anxious and the whole reason I went on it was for depression and anxiety! Anyone out there have any similiar symptoms or have an educated reason why I am having these side effects? Help!
Posted 21 Sep 2017 • 1 answer
I take lorsartan 50mg 12.5 with potassium in it once a day my question is that does it have any affects on your heart like rapid heart rate irregular heartbeat lower your pressure below normal does it cause you to stay dizzy threw out the day..what are some of the possible most common side effects ...
Posted 28 Sep 2017 • 1 answer
Hello all, my health anxiety is getting to me today, today is the 2nd day on Zoloft and Ive read that many of these side effects are considered common/normal and will go away in time, I just need some reassurance for gods sake I keep freaking myself out haha! I am only on 25mg of it... I take it at ...
Posted 23 Jun 2012 • 3 answers
Husband given 1 Oxy prior to knee replacement. Fine until OR then throwing up, sweaty, clammy, irregular heartbeat and Cardiologist called in. ECG was done and showed blip. Stabilized and went to ICU. 3 more ECG's done in 24 hour period but showed normal. Stress test 3 weeks ago showed ...
Posted 16 Jun 2015 • 3 answers
I started having irregular heart beats after taking this drug for aprox. 8 months which progressively got worse. After stopping metoprolo under doctors orders I developed pacs & pvcs. My cardiologist started me back on it 50mg.twice a day. Side effects of muscle pain & weakness fatigue were ...
Posted 27 Aug 2015 • 1 answer
Mother-in law ran out of her metoprolol tartrate 50 mg which she takes twice a day for irregular heartbeat... I take metoprolol er sus 50 mg..we are out of town for a few days... can she take mine for a few days with no I'll effect?
I have been taking Wellbutrin XL (300mg) for 18 months. I recently began to have numbness in my feet
Posted 16 Jul 2011 • 4 answers
... and irregular heartbeat, what should I do?
Posted 26 Dec 2015 • 1 answer
Heart Dr. says I have Supraventricular tachycardia, or paroxysmal SVT,I have been noticing irregular heartbeats off & on this week especially while at rest but have no other smytoms? I'm on metoprolol er 50mg & a potassium pill at 20mg was wondering what could cause them also was ...
Posted 28 Jan 2016 • 2 answers
My mother in law has experienced severe anxiety and depression after taking this medication and an irregular heartbeat. She has a heart arrhythmia. Has anyone else experienced similar reactions?
Feel like Hospital sent me home to die after getting me stable an preaching to me bout my lifestyle?
Posted 5 Dec 2012 • 3 answers
I won't name hospitals or Doctors names. I had a heart attack Oct. 2 was admitted to what i thought was a good hospital. The cardiologist did keep me alive with an irregular heartbeat. He did a cardiogram and confirmed I had blockage but did nothing about it. He did preach to me about my ...
Posted 25 Apr 2015 • 1 answer
I have always had very good cholesterol but on last blood test about 2 weeks ago , good cholesterol was still high , but the bad one had gone up. He put me on simvastatin which is a statin drug . He did that one time a few months ago and after about 2 weeks I stopped it by myself because it was ...
Posted 23 Dec 2015 • 2 answers
Hi all! I will try to be to the point to not waste anyone's time... 37 yo male suffered mild heart racing episodes for 15 years Trip to er caught irregularities last month and cardiologist is doing ablaison on Jan 6. He also put me on metoprolol tartrate 25 mg twice a day. This medicine ...
Posted 17 Jul 2010 • 1 answer
Posted 3 Jun 2013 • 1 answer
I was on 25mg 2x daily for only 10 days when I started having severe side effects (confusion, memory loss, weight loss, nausea, side and back pain, irregular heartbeat, and fainting... and that's just what I remember). 3 days ago my doctor told me to stop taking it completely. My migraines are ...
Posted 12 Dec 2015 • 1 answer
She gave me 50mg to take 1 a day for 4days. I read the the side affects and it really scared me